# SDR SWIA20240425

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,203 hours, 40,533 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT WING OVHT WARNING MSG AT NEXT MX OVENIGHT DUE TO REPEAT. MCI TYPE: TROUBLESHOOTING PRIORITY 1 (FLIGHT 5719 FILED CLOSED)APR 25, 2024  STATION: ORD--PERFORMED OPS CHECK OF THE WING ANTI ICE INDICATION AND CONTROL SYSTEM IN NORMAL AND STANDBY MODE IN REFERENCE WITH AMM 30-12-00. OPS CHECK GOOD AT THIS TIME
